# SDR AALA202211308920

- Difficulty date: November 13, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737823
- Aircraft serial: 31109
- Aircraft time: 35,345 hours, 14,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501188
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, CORROSION FOUND ON THE FORWARD CARGO BAY RIGHT TRANSITION PANEL, BS 500D - 500B, S25R.  REPLACED THE TRANSITION PANEL IAW AARD 51-00-05.
